# SDR UPS96220736

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5754 · Leading Edge Devices
- Part: Inner Web
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 SLAT INNER WEB AT ACTUATOR CRACKED ON BOTH SIDES.  STOP DRILLED CRACKS PER SRM 51-10-1, FABRICATED AND INSTALLED WEB REPAIR PER SRM 51-40-3 AND 57-50-1.
